# SDR SWAA113178

- Difficulty date: April 26, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 55,701 hours, 46,084 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6544635277
- Part serial: BN627
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND LT WING O/B AFT FLAP DELAMINATED FROM I/B END.  REMOVED AND REPLACED AFT FLAP PER MM.
